# SDR HEEA956152

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT RECEIVED BY ATC AFTER 2 HOURS OF FLIGHT. REPLACED BROKEN FACEPLATE.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  REPLACED BROKEN HOLD DOWN AND INSTALLED GROOVE PIN.  ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
